MathSciNet Relay Station
MathSciNet bibliographic data
MR531425 (82j:54007a) 54A40 (03E72 54E05)
Katsaras, A. K. Fuzzy proximity spaces. J. Math. Anal. Appl. 68 (1979), no. 1, 100–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement